# SDR CA081113001

- Difficulty date: November 13, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 307 hours
- Engine: Pwa PT6A67
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Controller
- Part number: 0710159803
- Condition: Failed
- Location: Mfd
- Part time: 147 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WE HAVE JUST EXPERIENCED THE 4TH FAILURE OF THE KMC 2220 MFD CONTROLLER.   THE JOYSTICK FUNCTION FAILS TO ALLOW CURSOR MOVEMENT ON THE FLIGHT SCREENS AND DOES NOT ALLOW FLIGHT CREWS TO ENTER OR MODIFY ROUTING IN FLIGHT.  THE REPLACEMENT UNIT CLEARED PROBLEM FOR NOW.   HAVE BEEN TOLD MFG IS LOOKING INTO THE PROBLEM AS WE ARE NOT THE ONLY CUSTOMER HAVING THIS ISSUE.
